On projecting symmetries by unbranched regular coverings of riemann surfaces

E. Bujalance , A. F. Costa , Grzegorz Gromadzki

Abstract

n/a
Author E. Bujalance
E. Bujalance,,
-
, A. F. Costa
A. F. Costa,,
-
, Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
Journal seriesTransformation Groups, ISSN 1083-4362, (A 30 pkt)
Issue year2009
Vol14
No1
Pages115-126
DOIDOI:10.1007/s00031-008-9043-8
URL http://www.springerlink.com/content/jgg876710514x557/fulltext.pdf
Languageen angielski
Score (nominal)25
Publication indicators WoS Impact Factor: 2009 = 0.789 (2) - 2009=0.891 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back